# SDR HNAA2013073000435

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,316 hours, 52,122 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: SFA13M106A
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ENGINE VIBRATION FELT AND CONTINUED TO WORSEN UNTIL RUNUP, NR 1 ENGINE VIBRATION INCREASES WHEN OUT OF FEATHER.  COMPLIED WITH INSPECTION IAW AMM 05-50-65 AND REPLACED NR 1 PROP ASSY IAW CARDS 61-10-06 AND 61-10-07 FOR BLADE R & R.  RUN AND LEAK CHECKED GOOD.
